Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why I Am Getting Breathing Problem After Taking Nyquill?

I took 30 mg of Adderall XR, a sugar free Red Bull, then when that wore off I took 15 mg Adderall IR, and a Monster Energy drink. Horrible idea, had difficulty breathing, very rapid heartbeat/ heart palpatations, and extreme lightheadedness, I fell down twice from it. I took 2 Aleve for a caffiene-related headache and could not fall asleep...so I drank 2 cups of warm milk and 2 nyquill liquid gels. My difficulty breathing increased dramatically, also involving an extreme tightness in chest. I almost passed out like 5 times in the past 10 minutes, am EXTREMELY lightheaded, and am seriously considering calling an ambulance... I looked up if Nyquill and Adderall should not be taked together and it said they do not interact, however this breathing problem got much worse almost immediately within taking the nyquill, is it serious? or just leftover effects from caffine and adderall?
Tue, 4 May 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, there is no such serious interaction between Adderall and Nyquil these effects are due to Adderall and caffeine. But do not worry, you will be alright. Just take proper liquid diet and take rest.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Loading Online Doctors....
Why I Am Getting Breathing Problem After Taking Nyquill?

Hello, Yes, there is no such serious interaction between Adderall and Nyquil these effects are due to Adderall and caffeine. But do not worry, you will be alright. Just take proper liquid diet and take rest. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist